I have gained 10 pounds in the last year--been on Avonex 14 months. I was told the weight gain was due to Lexapro, which I was prescribed for anxiety. I got tired of taking the Lexapro, and AMA, I quit. I started weaning slowly, got tired of that, and just stopped. Haven't noticed any difference in the way I feel, so I figure it wasn't that effective anyway. However, the weight hasn't gone away. I really, really want to quit Avonex. My husband really, really wants me to continue. The weight is something I can deal with--I am not overweight even with the extra lbs--but I like myself better a bit lighter! Weight loss would be an added plus---it's the side effects that are tough to deal with. After 14 months, I still have fever, aches (pretty severe), tightness, fogginess, etc. It lasts 36-48 hours. The Avonex nurse asked what I was taking to deal with side effects. I told her aspirin, ibuprofen, acetomenophen, and sometimes hyrdo-chodone (sp?) if I have it. Mr. neuro acts like those drugs should take care of side effects. I want to say, "Gee, then I guess if a person has the flu, they can just take some ibuprofen and carry on as it they are well!" Those drugs do help, but I still feel like I've been hit by a truck for a couple of days. Neuro acts like a day or two isn't a big deal. I want to ask him which 2 days of his week he can donate to feeling like crap! No real questions here, but thanks for letting me vent. I hate piling my feelings on my husband too often.